RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 3, Pages 457–463 (Mi mz1069)  

This article is cited in 2 scientific papers (total in 2 papers)

Hausdorff dimension and the dynamics of diffeomorphisms

E. V. Shchepin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1069

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:3, 381–385

Bibliographic databases:

UDC: 519
Received: 14.01.1998

Citation: E. V. Shchepin, “Hausdorff dimension and the dynamics of diffeomorphisms”, Mat. Zametki, 65:3 (1999), 457–463; Math. Notes, 65:3 (1999), 381–385

Citation in format AMSBIB
\Bibitem{Shc99}
\by E.~V.~Shchepin
\paper Hausdorff dimension and the dynamics of diffeomorphisms
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 3
\pages 457--463
\mathnet{http://mi.mathnet.ru/mz1069}
\crossref{https://doi.org/10.4213/mzm1069}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1717521}
\zmath{https://zbmath.org/?q=an:0962.37008}
\elib{http://elibrary.ru/item.asp?id=13742350}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 3
\pages 381--385
\crossref{https://doi.org/10.1007/BF02675081}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083203700014}


Linking options:
  • http://mi.mathnet.ru/eng/mz1069
  • https://doi.org/10.4213/mzm1069
  • http://mi.mathnet.ru/eng/mz/v65/i3/p457

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zarelua A.V., “On the Structure of the Ring of Continuous Functions on Spaces with P-Adic Group of Transformations”, Topology Appl., 159:7, SI (2012), 2009–2020  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. Matveev V.S., Troyanov M., “The Myers-Steenrod theorem for Finsler manifolds of low regularity”, Proc. Amer. Math. Soc., 145:6 (2017), 2699–2712  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:303
    Full text:136
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020